# SDR AALA201509189001

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,629 hours, 23,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C1 CHECK, L3 DOOR EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-07-201.
